# SDR FDEA201908122505

- Difficulty date: August 12, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB7447
- Part serial: 0000
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING AREA UPPER SURFACE APPROX. STA 1229 LBL 98 TO 102 CORROSION FOUND ON   UPPER TANK SURFACE AND AROUND SEVERAL FASTENERS MECHANICALLY REMOVED SURFACE CORROSION IAW SRM 57-00-01 AND BLEND OUT   ACCEPTABLE PER EA 1-5730-T0348981
